# SDR REXA2019042240489

- Difficulty date: April 4, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031267
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM LBL27 OTBD FLANGE HAS CORROSION AT FLOOR PNL ATTACH HDWR FS 575.0 TO FS605.  REMOVED/REPLACED FLOOR BEAM CAP WITH NEW LOCATED/DRILLED CAP IAW ENDEAVOR AIR EA CRJ 253-08651.
